MAUDE Adverse Event Report: PERFUSION SYSTEMS CONSOLE 560BC1 CONTROLLER W/O SAFETY BRD; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS CONSOLE 560BC1 CONTROLLER W/O SAFETY BRD; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 560BC1
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation:during preventive maintenance by service technician there was ac power failure upon bootup.The service technician noticed device had ac power failure intermittently.Further investigation proved that system control board was failing causing ac power failure message.The issue was resolved by replacing the system control board.Preventive maintenance was completed per specifications.Note that the instrument was not returned to medtronic facility but was serviced by field service technician.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During preventive maintenance by a service technician this bio-console instrument had ac power failure upon bootup. this was detected during service so there was no patient involvement, so no adverse effect occurred.

Brand Name
CONSOLE 560BC1 CONTROLLER W/O SAFETY BRD
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key16687781
Report Number2184009-2023-00159
Device Sequence Number5921421
Product Code DWA
UDI-Device Identifier00613994450326
UDI-Public00613994450326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number560BC1
Device Catalogue Number560BC1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown